MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE¿; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE¿; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number E4-4112
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
At end of procedure, the resident attempted to place bridle and was having difficulty.Second resident attempted to help place bridle.Magnet from bridle was lost in patient.Ent was consulted.Ent pa was unable to visualize foreign body.X-ray was taken.Foreign body was seen on x-ray of patient's head.Ent attending came to operating room (or) for emergent foreign body retrieval.Attending was unsuccessful.Both attendings agreed patient was safe to be extubated.Attendings agreed to schedule a ct scan for patient and notify nursing staff to monitor patient's expectant for foreign body.

Brand Name
AMT BRIDLE¿
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key8054625
Report Number8054625
Device Sequence Number16590974
Product Code KNT
UDI-Device Identifier00842071103958
UDI-Public(01)00842071103958
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/02/2018
Report Date (Section F) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4-4112
Device Catalogue NumberE4-4112, 4-4112
Device Lot Number171222-324
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/02/2018